# SDR ASAA2021010333911

- Difficulty date: January 3, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 65,370 hours, 26,102 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT STAB STA 101.90 BETWEEN 92.70 AND 101.90 APPROXIMATELY 12" FROM LEADING EDGE.  GROUNDED-YES.  REPAIRED LT HORIZONTAL STAB LOWER SKIN CRACKED AT STAB STA 101.90 BETWEEN 92.70 AND 1019.90, IAW 737-900 SRM 55-10-01-2R-11 REPAIR 11.
